Root / CYBERNETICS AND PHYSICS / Volume 13, 2024, Number 1 / Constructing Lyapunov–Krasovskii functionals for some classes of switched positive systems with infinitedelay
Constructing Lyapunov–Krasovskii functionals for some classes of switched positive systems with infinitedelay
Alexander Aleksandrov
The problem of absolute stability is investigated for a switched positive Persidskii system with infinite delay. With the aid of a special construction of Lyapunov–Krasovskii functional, sufficient conditions of absolute stability are derived. These conditions are formulated in terms of the existence of a positive solution for an auxiliary system of linear algebraic inequalities. It is shown that a similar construction of Lyapunov–Krasovskii functional can be used for the permanence analysis for a Lotka–Volterra model of popolation dynamics.
CYBERNETICS AND PHYSICS, VOL. 13, NO. 1, 2024, 5–11
https://doi.org/10.35470/2226-4116-2024-13-1-5-11
File: download